Electron. J. Differential Equations, Vol. 2019 (2019), No. 04, pp. 1-13.

Stability analysis of a weighted difference scheme for two-dimensional hyperbolic equations with integral conditions

Mifodijus Sapagovas, Jurij Novickij, Arturas Stikonas

We consider two-dimensional hyperbolic equations with nonlocal purely integral conditions. We analyze the spectral properties of the finite difference scheme for the two-dimensional hyperbolic problem. To analyze the stability of a weighted difference scheme, we investigate the spectrum of a finite difference operator, subject to integral conditions.

Submitted April 25, 2018. Published January 10, 2019.
Math Subject Classifications: 65M06, 35L20, 34B10, 34K20.
Key Words: Nonlocal boundary conditions; hyperbolic equations; spectrum of finite difference operator; stability of finite difference scheme.

Show me the PDF file (260 KB), TEX file for this article.

Mifodijus Sapagovas
Faculty of Mathematics and Informatics
Vilnius University
Akademijos str. 4, LT-04812 Vilnius, Lithuania
email: mifodijus.sapagovas@mii.vu.lt
Jurij Novickij
Institute of Data Science and Digital Technologies
Vilnius University
Akademijos str. 4, LT-04812 Vilnius, Lithuania
email: jurij.novickij@mif.vu.lt
Arturas Stikonas
Institute of Applied Mathematics
Vilnius University
Naugarduko str. 24, LT-03225, Vilnius, Lithuania
email: arturas.stikonas@mif.vu.lt

Return to the EJDE web page